# SDR 2024FA0000247

- Difficulty date: March 21, 2024
- Submitted: March 21, 2024
- Operation: General aviation
- Aircraft: N787EC
- Make and model: Diamon DA 40
- Aircraft serial: 40529
- Aircraft time: 4,575 hours
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Support
- Part number: D41322330521
- Part serial: NA
- Condition: Cracked
- Location: Mlg
- Part time: 4,575 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACKS IN CORNERS OF SUPPORT BLOCKS ON BOTH LH AND RH MAIN GEAR DURING 100 HOUR INSPECTION.
